# SDR CA960723540

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: P113T1663912
- Condition: Missing
- Location: Rt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND FOUND RH WING TRAILING EDGE FALSEWORK PANEL MISSING, 9 FEET BY 1 FOOT.
